List of citations in Numdam for : Lower bounds for pseudo-differential operators

Annales de l'Institut Fourier, Volume 40 (1990) no. 3, p. 657-682

Bony, Jean-Michel

Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 4, p. 619-639

Bony, Jean-Michel

Journées équations aux dérivées partielles, (2004), article no. 3, 8 p.

Hérau, Frédéric

Annales de l'Institut Fourier, Volume 50 (2000) no. 4, p. 1229-1264

Helffer, Bernard

Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 4, p. 483-508